# SDR DALA2022120607806

- Difficulty date: December 4, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 51,199 hours, 36,340 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CATERING ATTEMPTED TO OPEN 1L WITHOUT VISUAL CONFIRMATION FROM LEAD FA, AFTER JET WAY PULLED AND DOORS ARMED. THE RAFT FELL AND DID NOT INFLATE. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. THE SLIDE WAS DETACHED FROM GIRT BAR. THE SLIDE WAS REMOVED FROM THE AIRCRAFT. A NEW SERVICE DOOR EMERGENCY SLIDE WAS INSTALLED IAW AMDS W/C 2561-9005.
